uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Group-valued equivariant localization
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Physics, Department of Theoretical Physics.
2000 (English)In: INVENTIONES MATHEMATICAE, ISSN 0020-9910, Vol. 140, no 2, 327-350 p.Article in journal (Refereed) Published
Abstract [en]

We prove a localization formula for group-valued equivariant de Rham cohomology of a compact G-manifold. This formula is a non-trivial generalization of the localization formula of Berline-Vergne and Atiyah-Bott for the usual equivariant de Rham cohomolog

Place, publisher, year, edition, pages
SPRINGER VERLAG , 2000. Vol. 140, no 2, 327-350 p.
Keyword [en]
URN: urn:nbn:se:uu:diva-36886OAI: oai:DiVA.org:uu-36886DiVA: diva2:64785
Addresses: Alekseev A, Uppsala Univ, Inst Theoret Phys, Box 803, S-75108 Uppsala, Sweden. Uppsala Univ, Inst Theoret Phys, S-75108 Uppsala, Sweden. Univ Toronto, Dept Math, Toronto, ON M5S 3G3, Canada. Rutgers State Univ, Math Hill Ctr, Piscataway, NJ 088Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Department of Theoretical Physics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 144 hits
ReferencesLink to record
Permanent link

Direct link